# SDR SPAA0200061

- Difficulty date: December 15, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,754 hours, 30,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TOP FLANGE AT STA. 1016, LBL 6 TO RBL 5. BEYOND SRM LIMITS. REPAIRED FLOOR BEAM TOP FLANGE PER SRM 53-10-9, FIG 1 PGAS 1-9
